# SDR AALA201802269046

- Difficulty date: February 22, 2018
- Submitted: February 26, 2018
- Operation: Air carrier
- Aircraft: N9626F
- Make and model: Doug DC-9-83
- Aircraft serial: 53596
- Aircraft time: 53,824 hours, 26,561 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 8039001
- Part serial: 22513
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT WAS NOT GROUNDED. TAILCONE SLIDE EMERGENCY LIGHTS 2 UPPER LAMPS ARE INOPERATIVE. REPLACED BATTERY & CHARGER ASSEMBLY IAW AMM 33-53-00. OPS CHECKED OK.
